MathSciNet Relay Station
MathSciNet bibliographic data
MR143874 (26 #1424) 28.65 (22.40)
Mackey, George W. Point realizations of transformation groups. Illinois J. Math. 6 1962 327–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement